Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONTRAINTE EGALITE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 727

  • Page / 30
Export

Selection :

  • and

A SADDLE-POINT CRITERION FOR CONVEX PROBLEMS WITH INFINITE-DIMENSIONAL EQUALITY CONSTRAINTS. = CRITERE DU POINT SELLE POUR LES PROBLEMES CONVEXES AVEC LIAISONS EN NOMBRE INFINIBAZARAA MS; GOODE JJ.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 17; NO 1-2; PP. 115-131; BIBL. 1 P. 1/2Article

SUR LA STABILITE DES CONDITIONS DE NON-RIGIDITE COMPLEMENTAIREITSKOVICH IA; ANDERSON MV.1971; IN: MAT. METODY RESHENIYA EHKON. ZADACH; NOVOSIBIRSK; NAUKA; DA. 1971; PP. 153-166; BIBL. 7 REF.Book

THE SET-COVERING PROBLEM WITH EQUALITY CONSTRAINTSGUHA DK.1973; OPER. RES.; U.S.A.; DA. 1973; VOL. 21; NO 1; PP. 348-351; BIBL. 3 REF.Serial Issue

THE TRANSPORTATION PROBLEM WITH MIXED CONSTRIANTS.KLINGMAN D; RUSSELL R.1974; OPER. RES. QUART.; G.B.; DA. 1974; VOL. 25; NO 3; PP. 447-455; BIBL. 9 REF.Article

A VARIANT OF THE TRANSPORTATION PROBLEM IN WHICH THE CONSTRAINTS ARE OF MIXED TYPE.BRIGDEN MEB.1974; OPER. RES. QUART.; G.B.; DA. 1974; VOL. 25; NO 3; PP. 437-445; BIBL. 1 REF.Article

QUELQUES METHODES DE MINIMISATION POUR LA RESOLUTION DES PROBLEMES AVEC DES CONTRAINTES DE TYPE EGALITESREDKOVSKIJ NN.1982; Z. VYCISL. MAT. MAT. FIZ.; ISSN 0044-4669; SUN; DA. 1982; VOL. 22; NO 1; PP. 36-41; BIBL. 3 REF.Article

GENERALIZED PROGRAMMING BY LINEAR APPROXIMATION OF THE DUAL GRADIENT: EQUALITY CONSTRAINTS.SHARP JF; WAGNER MH.1975; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1975; VOL. 22; NO 1; PP. 145-154; BIBL. 11 REF.Article

A QUADRATICALLY CONVERGENT PRIMAL-DUAL ALGORITHM WITH GLOBAL CONVERGENCE PROPERTIES FOR SOLVING OPTIMIZATION PROBLEMS WITH EQUALITY CONSTRAINTS.MUKAI H; POLAK E.1975; MATH. PROGRAMMG; NETHERL.; DA. 1975; VOL. 9; NO 3; PP. 336-349; BIBL. 16 REF.Article

A MODIFICATION OF ROBINSON'S ALGORITHM FOR GENERAL NONLINEAR PROGRAMMING PROBLEMS REQUIRING ONLY APPROXIMATE SOLUTIONS OF SUBPROBLEMS WITH LINEAR EQUALITY CONSTRAINTS.BRAUNINGER J.1978; LECTURE NOTES CONTROL INFORM. SCI.; GERM.; DA. 1978; VOL. 7; PP. 32-41; BIBL. 5 REF.; (OPTIMIZATION TECH. IFIP CONF. 8. PROC. II; WUERZBURG; 1977)Conference Paper

ON NONLINEAR PROGRAMMING OF HOMOGENEOUS POLYNOMIALSSZEGO GP.1972; ARCH. AUTOMAT. TELEMECH.; POLSKA; DA. 1972; VOL. 17; NO 4; PP. 351-361; ABS. POL. RUSSE; BIBL. 4 REF.Serial Issue

QUADRATIC TERMINATION PROPERTIES OF MINIMIZATION ALGORITHMS. II. PROOFS OF THEOREMSPOWELL MJD.1972; J. INST. MATH. APPL., LONDON; G.B.; DA. 1972; VOL. 10; NO 3; PP. 343-357; BIBL. 2 REF.Serial Issue

JUSTIFICATION DE LA METHODE DES REGIMES GLISSANTS POUR LES PROBLEMES DE COMMANDE OPTIMALE AVEC DES CONTRAINTES MIXTESDMITRUK AV.1976; FUNKCIONAL. ANAL. PRILOZH.; S.S.S.R.; DA. 1976; VOL. 10; NO 3; PP. 39-44; BIBL. 5 REF.Article

A VARIANCE ALGORITHM FOR CONSTRAINED MINIMIZATION WITH LINEAR CONTRAINTSCHATTOPADHYAY R.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 41; NO 2; PP. 320-327; BIBL. 7 REF.Serial Issue

ON NECESSARY AND SUFFICIENT CONDITIONS IN NON-LINEAR PROGRAMMINGBRASWELL RN; MARBAN JA.1972; INTERNATION. J. SYST. SCI.; G.B.; DA. 1972; VOL. 3; NO 3; PP. 277-286; BIBL. 5 REF.Serial Issue

ALLOCATION OPTIMALE DES RESSOURCES AVEC UN TYPE DE CONTRAINTESKOCHNEV LV.1972; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1972; NO 6; PP. 88-90; BIBL. 4 REF.Serial Issue

A GLOBALLY CONVERGENT METHOD FOR NONLINEAR PROGRAMMINGJAHN J.1981; MATH. OPERATIONSFORSCH. STAT., SER. OPTIM.; ISSN 0323-3898; DDR; DA. 1981; VOL. 12; NO 4; PP. 493-511; ABS. GER/RUS; BIBL. 11 REF.Article

PROBLEMES DE PROGRAMMATION GEOMETRIQUE AVEC CONTRAINTES D'EGALITE.MICHELOT C.1977; C.R. ACAD. SCI., A; FR.; DA. 1977; VOL. 285; NO 5; PP. 369-371; ABS. ANGL.; BIBL. 4 REF.Article

METHODE DES ESTIMATIONS DE PENALITE POUR LES PROBLEMES D'EXTREMUM LIEPOLYAK BT; TRET'YAKOV NV.1973; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1973; VOL. 13; NO 1; PP. 34-46; BIBL. 11 REF.Serial Issue

CONSTRAINED OPTIMIZATION PROBLEMS USING MULTIPLIER METHODSTRIPATHI SS; NARENDRA KS.1972; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1972; VOL. 9; NO 1; PP. 59-70; BIBL. 11 REF.Serial Issue

UNIFORM APPROXIMATION WITH CONSTRAINTSCHALMERS BL; TAYLOR GD.1979; JBER. DTSCH. MATHEMATIKER VEREINIG.; DEU; DA. 1979; VOL. 81; NO 2; PP. 49-86; BIBL. 180 REF.Article

NOMBRE D'ARBRES DE LONGEUR DONNEEDANI EH.1976; MATHEMATICA; ROUMAN.; DA. 1976 PARU 1977; VOL. 18; NO 2; PP. 137-142; BIBL. 6 REF.Article

QUELQUES VARIANTES DU PRINCIPE ABSTRAIT DU MAXIMUMYAKUBOVICH VA.1976; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1976; VOL. 229; NO 4; PP. 816-819; BIBL. 8 REF.Article

LINEAR EQUALITY CONSTRAINTS IN FINITE ELEMENT APPROXIMATION. = CONTRAINTES SOUS FORME D'EGALITE LINEAIRE DANS DES APPROXIMATIONS PAR ELEMENTS FINISSZABO BA; KASSOS T.1975; INTERNATION. J. NUMER. METHODS ENGNG; G.B.; DA. 1975; VOL. 9; NO 3; PP. 563-580; BIBL. 20 REF.Article

SUBOPTIMAL CONTROL USING A SECOND-ORDER PARAMETER- OPTIMIZATION METHOD.HULL DG; EDGEMAN LJ.1975; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1975; VOL. 17; NO 5-6; PP. 481-491; BIBL. 5 REF.Article

A METHOD TO INCREASE THE COMPUTATIONAL EFFICIENCY OF CERTAIN QUADRATIC PROGRAMMING ALGORITHMSBEST MJ; CARON RJ.1983; MATHEMATICAL PROGRAMMING; ISSN 0025-5610; NLD; DA. 1983; VOL. 25; NO 3; PP. 354-358; BIBL. 4 REF.Article

  • Page / 30